# SDR CALA2017102703808

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 82,929 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED. AND WILL NOT RESET.  REMOVED AND REPLACED THE BATTERY PACKS, AND CHARGERS.  OPS CHECKED GOOD.  THE CIRCUIT BREAKER DID NOT TRIP IAW AMM 33-51-06.
